Boundedness and Almost Periodicity for Some State-dependent Delay Differential Equations
MetadataShow full metadata
This work is devoted to the study the existence and uniqueness of bounded solutions for state-dependent delay differential equations. We also study the existence of periodic and almost periodic solutions.
CitationAit Dads, E. H., & Ezzinbi, K. (2002). Boundedness and almost periodicity for some state-dependent delay differential equations. Electronic Journal of Differential Equations, 2002(67), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.